Get your Health question answered in 3 easy steps

176 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the causes of death post fire accident?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
Sir my sister recently died but reason for death we are not able to find out.she got injured by fire but litle extent near stomoch area.she had blood from ears and a bump on head .but afterfire catched she was on floor after 20 min she died bt soon after death her body start swelling so much.and after sum more time body turned into black .i want to know actual reason for death.ther was froth in mouth and lips wer swollen.
Tue, 12 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Fluid and electrolyte imbalance or head injury

Detailed Answer:
Hi XXXXXX,
Thanks for using Healthcaremagic.

I went through your query and understood your concerns.

I feel sorry for your sister,
We classify burn injuries based on site of burn and extent of burn, Depending on these factors we grade burn injury. As your sister had burn over stomach area, which is very vital area containing most of the important organs.

With 80% Of burn common cause for death would be water and electrolyte imbalance. Loss of fluids during burn reduces circulating fluid in body resulting in reduced blood flow to kidneys and sudden kidney failure and eventual death.

Other possible cause would be bleeding with in brain, as she had bleeding from ears, During fire accident injury to to head would have resulted in bleeding with in brain.

Change in color and swelling in body is seen normally in all body's after death. These are post mortem ( after death) changes.

Hope I answered your query. Feel free to ask further related queries.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist